# SDR SWAA2021021133934

- Difficulty date: December 2, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1262
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME SPLICE AT AFT CARGO BAY BS787 RBL25 WL159. / REMOVED AND REPLACED FRAME SPLICE AT AFT CARGO BAY BS787 RBL25 WL159. AS PER SRM 51-40-02-0G-1 AND DRAWING # 146A1262; FRAME SPLICE WAS EVALUATED AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS PER SRM; PART REPAIRABLE BY REPLACEMENT I.A.W SRM. 51-70-02-0G-1 PART. 9. C.
